MAUDE Adverse Event Report: LDR MEDICAL ROI-A ANCHORING PLATE SMALL; SPINAL VERTEBRAL BODY REPLACEMENT DEVICE

LDR MEDICAL ROI-A ANCHORING PLATE SMALL; SPINAL VERTEBRAL BODY REPLACEMENT DEVICE
Catalog Number IR2009T
Medical Device Problem Code Fracture (1260)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 04/15/2025
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
The device remains implanted and without a product return, no product evaluation is able to be conducted.Current information is insufficient to permit a valid conclusion about the cause of this event.If additional information is obtained that adds value to the relevant content of this report and/or a conclusion can be drawn, a follow-up report will be sent.
 
Event or Problem Description
It was reported that a roi-a plate fractured at s1 intra-operatively and remains implanted.The patient is stable and is under clinical follow-up with no evidence of spacer migration at this time.No intervention is currently planned.

Brand Name
ROI-A ANCHORING PLATE SMALL
Common Device Name
SPINAL VERTEBRAL BODY REPLACEMENT DEVICE
Manufacturer (Section D)
LDR MEDICAL
5 rue de berlin
quartier europe de l'ouest
sainte-savine 10300
FR  10300
Manufacturer (Section G)
LDR MEDICAL
5 rue de berlin
quartier europe de l'ouest
sainte-savine 10300
FR   10300
Manufacturer Contact
teresa george
10225 westmoor dr.
westminster, CO 80021
3035018506
MDR Report Key25399879
Report Number3004788213-2026-00040
Device Sequence Number13441357
Product Code MQP
UDI-Device Identifier03662663010993
UDI-Public(01)03662663010993(17)290901(10)291386/8
Combination Product (Y/N)N
Initial Reporter CountryBR
PMA/510(K) Number
K153495
Exemption Number5645646
Number of Events Summarized1
Summary Report (Y/N)N
Device Implanted Year2025
Serviced by Third Party (Y/N)N
Reporter Type Manufacturer
Report Source Foreign,Health Professional,Company Representative,Distributor
Initial Reporter Occupation Physician
Type of Report Initial
Report Date (Section B) 06/03/2026
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Lay User/Patient
Device Catalogue NumberIR2009T
Device Lot Number291386/8
Was Device Available for Evaluation? No
Is the Reporter a Health Professional? Yes
Type of Report(Section G)Initial
Initial Date Received by Manufacturer Not provided
Initial Report FDA Received Date06/04/2026
Was Device Evaluated by Manufacturer? (Y/N) No
Date Device Manufactured11/04/2024
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Concomitant Medical Products
and Therapy/Usage Dates
ROI-A SPACER, UNKNOWN SIZE
Patient Age25 YR
Patient SexFemale
Patient EthnicityNon Hispanic